It may be difficult to confirm the exact cause of your symptoms without examining you. It may be possible that you have suffered tendinitis, bursitis or any rotator cuff tear. If you are also experiencing tingling, numbness along with pain in shoulders and hands then it could possibly be due to brachial plexus neuropathy. What medication are you taking? Lamotrigine can lead to back pain, joint pains. It is best to seek medical consultation. A physical examination is important and investigations will provide more information. I hope it helps.
Best luck and take care!
thanks for the response. The treatment is Pegasys and Ribavirin for hcv. The only other new med I'm on in the last 3 months is zofran for nausea and they raised my trileptal from 300mg to 600mg when I had the seizure.
Most of these symptoms can be associated with the Peg/Riba (including neuropathy ) I just didn't know if this shoulder pain could be a delayed pain from the injury. After the treatment we are going to evaluate and figure out how to treat the back pain, but we wanted to get the hcv taken care of first. Can the things you mentioned cause more damage if I wait to get it checked out since I've already waited this long? Can it actually take 3 months for pain from a shoulder injury to show up? Aside from dropping a few things I've had no other symptoms in my hand/arm. This can also be contributed to a loosening of the joints (like in pregnancy) from this treatment.
I should add that all the results from my cbc are dropping but only my platelets are low enough to consider intervention.